Extremal problems of approximation theory in fuzzy contact (Q1304276): Difference between revisions

From MaRDI portal
Import240304020342 (talk | contribs)
Set profile property.
ReferenceBot (talk | contribs)
Changed an Item
Property / cites work
 
Property / cites work: Q4240264 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy topological spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Basic notions for fuzzy topology. I / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy real numbers / rank
 
Normal rank
Property / cites work
 
Property / cites work: Compactness in fuzzy topological spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3898534 / rank
 
Normal rank
Property / cites work
 
Property / cites work: L-fuzzy sets / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy real numbers as Dedekind cuts with respect to a multiple-valued logic / rank
 
Normal rank
Property / cites work
 
Property / cites work: Normality in fuzzy topological spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: On fuzzy metric spaces / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q5680532 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4725306 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q4010283 / rank
 
Normal rank
Property / cites work
 
Property / cites work: On (R(L),+) / rank
 
Normal rank
Property / cites work
 
Property / cites work: Q3344608 / rank
 
Normal rank
Property / cites work
 
Property / cites work: Fuzzy addition in the L-fuzzy real line / rank
 
Normal rank
Property / cites work
 
Property / cites work: Complete fuzzy topological hyperfields and fuzzy multiplication in the fuzzy real lines / rank
 
Normal rank
Property / cites work
 
Property / cites work: A theory of fuzzy uniformities with applications to the fuzzy real lines / rank
 
Normal rank

Revision as of 21:43, 28 May 2024

scientific article
Language Label Description Also known as
English
Extremal problems of approximation theory in fuzzy contact
scientific article

    Statements

    Extremal problems of approximation theory in fuzzy contact (English)
    0 references
    0 references
    0 references
    7 December 1999
    0 references
    Let \(X\) be a normed space, \(U,V\subseteq X\) and \(x\in X\). The classical best approximation problem is to determine \(E(x,U):=\inf_{x\in U}\|x-u\|\) and \(E(V,U): =\sup_{x\in V} E(x,U)\). The authors generalize these problems to fuzzy sets \(V\) and apply their theory to certain Lebesgue spaces \(L^p_r\) of differentiable functions. This continues their programme begun in Acta Univ. Latviensis 606, 9-18 (1997).
    0 references

    Identifiers